On ARVs-no appetite,weight loss,nausea,vomiting sometimes.is it a side effect of the arvs?
Did you find this post helpful?
|

User Profile
replied May 24th, 2012
Extremely eHealthy
Angy,

Being HIV+ and pregnant is a challenge to say the least - do your best to stick to your ARV regimen, that will help you & your baby remain healthy. To deal with your appetite and nausea problems, try the B.R.A.T. diet - bananas, rice, applesauce, and toast. Also try clear soups and tea (no milk added).

Best wishes.
|
Did you find this post helpful?

replied May 25th, 2012
Experienced User
hi man

mention your risk ,and after how many days your symptosm started??
|
Did you find this post helpful?

User Profile
replied May 25th, 2012
Extremely eHealthy
She's already HIV+ and on ARV medication, and asking about appetite, weight loss, nausea, vomiting. I gave her some suggestions as to how to handle her gastrointestinal problems.
|
Did you find this post helpful?
Must Read
Do you know what causes HIV? Get started by learning the facts on HIV and AIDS here....
Do you know what puts you at high risk of HIV? Debunk the myths and get the facts of HIV risk factors here....
Can you identify early HIV symptoms. Learn what to look for and when to seek medical help as we review symptoms of HIV here....